MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE

ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE
Catalog Number 03P86-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.The investigation was completed on 11/21/2016.Retain and return product was tested and found to be functioning according to specification.Investigation: the device history record for this lot was reviewed.The lot passed finished goods release criteria.Forty retained and 98 returned cartridges were tested using whole blood as well as blood samples which simulate patients undergoing oral anticoagulant therapy.Testing met the acceptance criteria found in q04.01.003 rev z, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.Assessment: the complaint investigation concluded there was no product deficiency and that the i-stat cartridge lot is meeting specification.
 
Event or Problem Description
On (b)(6) 2016, abbott point of care was contacted by a customer regarding i-stat act celite cartridges that yielded unexpected results on a patient.There was no additional patient information available at the time of this report.Test time: act: 0943, 551.0954, 211.At the time of the event there was no indication of a product malfunction based on the information provided and assessed by apoc; however, this mdr is a retrospective filing in response to an observation from an fda inspection conducted may 8th to 12th, 2017 at abbott point of care (b)(4).

Brand Name
I-STAT ACT CELITE CARTRIDGE
Common Device Name
ACT CELITE CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6932461
Report Number2245578-2017-00377
Device Sequence Number16174203
Product Code JBP
UDI-Device Identifier10054749000149
UDI-Public10054749000149
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K992571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Catalogue Number03P86-25
Device Lot NumberR16217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1